# SDR 96ZZZM1566

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21356
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163023610
- Condition: Serviceable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE STICKING OUT OF EMERGENCY FLOOR TRACK LIGHTING.  PASSENGER KICKED UP TRACK LIGHTING COVERING.  WIRE RESECURED IN TRACK COVER.
